We introduced HCG into my TRT last July 2019. My protocol has been the same since then, that is test has been 75mg once a week with .25mg of anastrozole once a week with the injection. hCG has been 500units every 3rd day. Two of my last results from last Nov '19 then this January…
Nov. (few days before next T injection)
Total T: 1106 Ng/ml out of 264 - 916 scale
Free T: 26 pg/ml out of 8.7 - 25.1
Estradiol: 21.5pg/ml out of 7.6 - 42.6
Jan. (day of next injection)
Total T: 787ng/dl
Free T: 15.9 pg/ml
Estradiol: 26.2 pg/ml
Now nothing has changed in my protocol, but my test results as of this last Thursday on the day of my next injection are:
Total T: 961 ng/dl
Free T: 18.0 pg/ml
Estradiol: 46.4 pg/ml
Now the doctor said last Nov/Jan that the T being a little high was fine. My concern now is this high E2 level all of a sudden. I have had several symptoms of high E2, but did not associate them as being related to that until now (low sex drive since around February, softer muscle mass, worse erections, extra emotional, prostate type issues such a weaker urinary flow).
Anyone have any thoughts on this? Is there something that would cause a change to make my E2 spike this year that I should worry about? Is it simply an adaptation to the AI dosage that needs to be adjusted? Appreciate any help with this situation as I’m not sure what the next best steps would be.